Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 148, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 30, 2006, 8:17 AM CDT for Jefferson County, Waukesha County, Wisconsin. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2006, 8:17 AM CDT (13:17 UTC)
- Expired
- Jul 30, 2006, 9:30 AM CDT
- In force
- 73 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Jefferson County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 12 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 4:10 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3708 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 301317 SVRMKX WIC055-133-301430- /O.NEW.KMKX.SV.W.0148.060730T1317Z-060730T1430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 817 AM CDT SUN JUL 30 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WAUKESHA COUNTY IN SOUTHEAST WISCONSIN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN * UNTIL 930 AM CDT * AT 814 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES NORTH OF MERTON TO 12 MILES NORTH OF LAKE MILLS...OR ALONG A LINE EXTENDING FROM SLINGER TO WATERLOO...AND MOVING SOUTHEAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... LAKE RIPLEY...LAKE MILLS AND WATERTOWN BY 835 AM CDT... JOHNSON CREEK BY 845 AM CDT... JEFFERSON BY 850 AM CDT... FORT ATKINSON...OKAUCHEE LAKE AND MERTON BY 855 AM CDT... SUSSEX AND LANNON BY 900 AM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4317 8809 4319 8899 4286 8900 4285 8807 $$ MBK
8 follow-up statements
000 WWUS53 KMKX 301328 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 827 AM CDT SUN JUL 30 2006 WIC055-133-301430- /O.CON.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/ WAUKESHA WI-JEFFERSON WI- 827 AM CDT SUN JUL 30 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR JEFFERSON AND WAUKESHA COUNTIES... AT 827 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF NORTH LAKE TO 8 MILES NORTHWEST OF LAKE MILLS...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF SLINGER TO MARSHALL...MOVING SOUTHEAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... STONE BANK...NORTH LAKE...MILFORD AND MERTON BY 835 AM CDT... SUSSEX...LANNON...OKAUCHEE LAKE AND OCONOMOWOC LAKE BY 840 AM CDT... MENOMONEE FALLS AND PEWAUKEE BY 845 AM CDT... THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4317 8809 4319 8899 4286 8900 4285 8807 $$ BB
000 WWUS53 KMKX 301335 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 835 AM CDT SUN JUL 30 2006 WIC055-133-301430- /O.CON.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/ WAUKESHA WI-JEFFERSON WI- 835 AM CDT SUN JUL 30 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR JEFFERSON AND WAUKESHA COUNTIES... AT 835 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF MERTON TO LAKE MILLS... OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF SUSSEX TO LAKE MILLS...MOVING SOUTHEAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... LANNON...BUSSEYVILLE...SUSSEX AND OKAUCHEE LAKE BY 840 AM CDT... MENOMONEE FALLS...HELENVILLE...SULLIVAN AND PEWAUKEE BY 845 AM CDT... ROME AND WALES BY 850 AM CDT... THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN. LAT...LON 4317 8809 4319 8899 4286 8900 4285 8807 $$ BB
000
WWUS53 KMKX 301343
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
842 AM CDT SUN JUL 30 2006
WIC055-133-301430-
/O.CON.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/
WAUKESHA WI-JEFFERSON WI-
842 AM CDT SUN JUL 30 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR JEFFERSON AND WAUKESHA COUNTIES...
AT 842 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MENOMONEE FALLS TO OCONOMOWOC TO LAKE
RIPLEY...OR ALONG A LINE EXTENDING FROM MENOMONEE FALLS TO 7 MILES
SOUTHWEST OF OKAUCHEE LAKE TO LAKE MILLS...MOVING SOUTHEAST AT 40
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BUSSEYVILLE...ROME...WALES AND SULLIVAN BY 850 AM CDT...
WAUKESHA...FORT ATKINSON...ELM GROVE AND BROOKFIELD BY 855 AM
CDT...
HEBRON AND GENESEE BY 900 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4285 8806 4285 8853 4287 8860 4287 8899
4319 8897 4319 8807
$$
BORGHOFF000
WWUS53 KMKX 301349
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 AM CDT SUN JUL 30 2006
WIC055-133-301430-
/O.CON.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/
WAUKESHA WI-JEFFERSON WI-
849 AM CDT SUN JUL 30 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR JEFFERSON AND WAUKESHA COUNTIES...
AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BUTLER TO SULLIVAN TO 7 MILES SOUTHWEST
OF LAKE MILLS...OR ALONG A LINE EXTENDING FROM MENOMONEE FALLS TO 10
MILES WEST OF WALES TO 7 MILES SOUTHWEST OF LAKE MILLS...MOVING
SOUTHEAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HEBRON...GENESEE...GENESEE DEPOT AND WAUKESHA BY 855 AM CDT...
PALMYRA...NEW BERLIN AND EAGLE BY 900 AM CDT...
MUKWONAGO BY 905 AM CDT...
MUSKEGO AND BIG BEND BY 910 AM CDT...
THIS STORM HAS PRODUCED A MEASURED WIND GUST OF 60 MPH ABOUT 6 MILES
NORTH OF HARTLAND AT 839 AM. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4285 8806 4285 8853 4287 8860 4287 8899
4319 8897 4319 8807
$$
BB000
WWUS53 KMKX 301400
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 AM CDT SUN JUL 30 2006
WIC055-133-301430-
/O.CON.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/
WAUKESHA WI-JEFFERSON WI-
900 AM CDT SUN JUL 30 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR JEFFERSON AND WAUKESHA COUNTIES...
AT 900 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ELM GROVE TO NORTH PRAIRIE
TO HEBRON TO 6 MILES WEST OF FORT ATKINSON...MOVING SOUTHEAST AT 40
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MUKWONAGO AND EAGLE BY 905 AM CDT...
MUSKEGO AND BIG BEND BY 910 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4285 8806 4285 8853 4287 8860 4287 8899
4319 8897 4319 8807
$$
BB000
WWUS53 KMKX 301413
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 AM CDT SUN JUL 30 2006
WIC055-133-301430-
/O.CON.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/
WAUKESHA WI-JEFFERSON WI-
913 AM CDT SUN JUL 30 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR JEFFERSON AND WAUKESHA COUNTIES...
AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LAKE MILLS TO OCONOMOWOC TO
HARTLAND TO BUTLER...OR ALONG A LINE EXTENDING FROM LAKE MILLS TO 6
MILES SOUTHWEST OF OKAUCHEE LAKE TO HARTLAND TO WAUWATOSA...MOVING
SOUTHEAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
JOHNSON CREEK AND BROOKFIELD BY 920 AM CDT...
DOUSMAN AND ELM GROVE BY 925 AM CDT...
SULLIVAN...HELENVILLE...JEFFERSON AND ROME BY 930 AM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4285 8806 4285 8853 4287 8860 4287 8899
4319 8897 4319 8807
$$
BB000 WWUS53 KMKX 301417 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 917 AM CDT SUN JUL 30 2006 WIC055-301427- /O.CAN.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/ JEFFERSON WI- 917 AM CDT SUN JUL 30 2006 ...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON COUNTY IS CANCELLED... THE THUNDERSTORMS THAT HAD PROMPTED THE WARNING HAVE WEAKENED OVER JEFFERSON COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN. LAT...LON 4285 8806 4285 8854 4310 8852 4319 8807 $$ WIC133-301430- /O.CON.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/ WAUKESHA WI- 917 AM CDT SUN JUL 30 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR WAUKESHA COUNTY... AT 917 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DOUSMAN TO PEWAUKEE TO 7 MILES EAST OF BUTLER...OR ALONG A LINE EXTENDING FROM WALES TO PEWAUKEE TO GLENDALE...MOVING SOUTHEAST AT 30 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... EAGLE...GENESEE...GENESEE DEPOT AND NORTH PRAIRIE BY 925 AM CDT... NEW BERLIN...MUKWONAGO...BIG BEND AND MUSKEGO BY 930 AM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN. LAT...LON 4285 8806 4285 8854 4310 8852 4319 8807 $$ BB
000 WWUS53 KMKX 301425 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 AM CDT SUN JUL 30 2006 WIC133-301435- /O.EXP.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/ WAUKESHA WI- 925 AM CDT SUN JUL 30 2006 ...THE SEVERE THUNDERSTORM WARNING FOR WAUKESHA COUNTY EXPIRES AT 930 AM CDT... THE THUNDERSTORMS CURRENTLY OVER CENTRAL WAUKESHA COUNTY HAVE BEEN WEAKENING...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AT 930 AM CDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN. LAT...LON 4285 8806 4285 8854 4310 8852 4319 8807 $$ BB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 7:51 AM CDT, 26 minutes earlier.
Area forecast discussion, Jul 30, 7:51 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 751 AM CDT SUN JUL 30 2006 .UPDATE... SEVERE MCS OBVIOUSLY MAKING MORE HEADWAY INTO CAP THAT EARLIER THOUGHT. HAVE UPDATED GRIDS AND ZONES TO REFLECT CERTAINTY OF RAIN THIS MORNING IN NORTHEAST 1/3 CWA. CRAVEN/02 && .PREV DISCUSSION... (ISSUED 351 AM CDT SUN JUL 30 2006) DISCUSSION... MAIN THEME WILL BE HOT AND HUMID THROUGH TUESDAY AND POSSIBLY WEDNESDAY AS NEXT SIGNIFICANT FRONT NOT DUE UNTIL THE MIDDLE OF THE WEEK. IN SHORT TERM...SEVERE MCS IN NORTHERN WISCONSIN RIDING ALONG THE EDGE OF SIGNIFICANT 700 MB CAP. HOWEVER...GFS/NAM/RUC ALL HINT ON ISOLATED STORMS EITHER FROM REMNANTS OF MCS CLIPPING MAINLY NORTHEAST PART OF CWA OR FROM ACCAS BOMBS ON TOP OF CAP. THERE WAS A COUPLE OF ATTEMPTS AT THIS EARLIER IN WESTERN PORTION OF CWA AS SOME 50 DBZ ECHOES DID DEVELOP BRIEFLY WITHIN THE PAST COUPLE OF HOURS. SINCE WARMEST 700 MB TEMPS ARE WEST WENT AHEAD AND LEFT OUT PRECIP FAR WEST AND JUST ISOLATED CENTRAL AND EAST TODAY. ALTHOUGH RADAR LOOKS PRETTY SCARY AS STORMS SURGE SOUTH CURRENTLY...DIFFICULT TO SEE HOW MCS CAN TURN TO FAR SOUTH WITHOUT SUFFERING THE FATE OF THE DEATH CAP WITH +14C OR WARMER AT 700 MB. THUS...EXPECT IT TO RIDE THE ISOTHERMS EAST SOUTHEAST AND STAY JUST NORTH OF CWA. WILL BE A CLOSE CALL THOUGH. WITH SOME EXTRA CLOUD COVER AND LAKE BREEZE LIKELY TODAY WITH WEAK GRADIENT...LEFT COASTAL COUNTIES OUT OF HEAT ADVISORY TODAY BUT WENT AHEAD WITH HEAT ADVISORY THROUGH TUESDAY NIGHT OTHERWISE. EVEN LIMITING DEWPOINTS TO 75 TODAY HAVE SEVERAL HOURS AT OR ABOVE 105 ON THE HEAT INDEX CENTRAL AND WESTERN ZONES. GFS MAV MOS YIELDS 100 DEGREE HEAT ON MONDAY. LOOKING AT 850 MB TEMPERATURE FORECASTS...ESPECIALLY FOR GFS...IT IS DIFFICULT TO SEE HOW WE COULD GET MUCH ABOVE THE MIDDLE 90S DURING THE EVENT. HOWEVER...MODERATE WESTERLY BOUNDARY LAYER FLOW COULD RESULT IN DOWNSLOPE IN THE COASTAL AREAS MONDAY SO WENT AHEAD WITH UPPER 90S BOTH MONDAY AND TUESDAY. ALTHOUGH MAY SEE MORE MIXING OF THE DEWPOINTS IN THE AFTERNOONS MONDAY AND TUESDAY IT SHOULD BE HOTTER AND COVER THE 105 HEAT INDEX FOR AT LEAST SEVERAL HOURS. GFS AND 18Z DGEX ONLY TEASES THE NORTHERN CWA FOR THUNDERSTORMS TUESDAY NIGHT SO HAVE HIGHEST POPS FOR WEDNESDAY AND WENT BELOW GUIDANCE ON POPS TUESDAY NIGHT. SIGNIFICANT COOLING ON TAP FOR LATE WEEK AS 850 MB TEMPS FALL NEARLY 15 C TO ABOUT 10 C FOR THURSDAY AND FRIDAY. GUIDANCE KEEPS TEMPERATURES NEAR CLIMO LEVELS BUT 850 MB TEMPERATURES SUPPORT HIGHS IN THE 70S. FOR NOW WILL ROLL WITH GUIDANCE. MKX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 7 AM MONDAY TO 7 AM CDT WEDNESDAY FOR WIZ052- WIZ060-WIZ066-WIZ071-WIZ072. HEAT ADVISORY FROM NOON TODAY TO 7 AM CDT WEDNESDAY FOR WIZ046- WIZ047-WIZ051-WIZ056-WIZ057-WIZ058-WIZ059-WIZ062-WIZ063-WIZ064- WIZ065-WIZ067-WIZ068-WIZ069-WIZ070. MVK/11 - SHORT TERM & AVIATION CRAVEN/02 - LONG TERM
Hazardous weather outlook, Jul 30, 5:00 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 500 AM CDT SUN JUL 30 2006 WIZ046-047-051-052-056>060-062>072-310900- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 500 AM CDT SUN JUL 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS MORNING. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS TO 70 MPH AND LARGE HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE AREA UNTIL 9 AM THIS MORNING. SEVERE THUNDERSTORMS ARE MOVING ACROSS NORTHERN WISCONSIN EARLY THIS MORNING. THERE IS A CHANCE THAT SOME OF THESE STRONG THUNDERSTORMS MAY SLIDE INTO SOUTH CENTRAL AND SOUTHEAST WISCONSIN AFTER 6 AM THIS MORNING. HIGH TEMPERATURES TODAY WILL REACH THE 90 TO 96 DEGREE RANGE. THESE HOT TEMPERATURES IN COMBINATION WITH THE EXPECTED HUMIDITY WILL RESULT IN HEAT INDICES REACHING 100 TO 108 DEGREES THIS AFTERNOON...MAINLY WELL AWAY FROM LAKE MICHIGAN. HENCE A HEAT ADVISORY HAS BEEN ISSUED FOR AREAS WELL AWAY FROM LAKE MICHIGAN FOR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HEAT ADVISORY IS IN EFFECT ACROSS THE ENTIRE AREA MONDAY THROUGH TUESDAY NIGHT. DAYTIME TEMPERATURES WILL REACH THE MIDDLE TO UPPER 90S DURING THE DAY...AND REMAIN IN THE MIDDLE TO UPPER 70S AT NIGHT. SOUTHWESTERLY WINDS WILL PREVENT ANY SIGNIFICANT LAKE BREEZE FROM DEVELOPING. THESE TEMPERATURES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT INDICES IN THE 100 TO 110 DEGREE RANGE ON MONDAY AND TUESDAY. INCREASING CLOUDS ARE EXPECTED TO COOL TEMPERATURES SLIGHTLY ON WEDNESDAY...HOWEVER SIGNIFICANT COOLING IS NOT EXPECTED UNTIL WEDNESDAY NIGHT AND THURSDAY AFTER A COOL FRONT MOVES THROUGH THE REGION. THERE IS A CHANCE THAT THUNDERSTORMS WILL ACCOMPANY THIS COOL FRONT FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. LMZ643>646-665-310900- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 500 AM CDT SUN JUL 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS MORNING. THE PRIMARY THREATS WILL BE LARGE HAIL AND WIND GUSTS TO 60 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. MBK
In the hours before
Special weather statement, Jul 30, 6:45 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 645 AM CDT SUN JUL 30 2006 WIZ046-047-051-052-056>060-062>072-301230- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 645 AM CDT SUN JUL 30 2006 ...SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT FOR MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 9 AM CDT... SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT UNTIL 900 AM CDT FOR MARQUETTE...GREEN LAKE...FOND DU LAC...SAUK...COLUMBIA...DODGE... WASHINGTON...IOWA...DANE...JEFFERSON...WAUKESHA...LAFAYETTE... GREEN...ROCK...WALWORTH...RACINE...AND KENOSHA COUNTIES. AT 645 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO SEPARATE LINES OF STRONG TO SEVERE THUNDERSTORMS ACROSS NORTHERN AND CENTRAL WISCONSIN. ONE LINE EXTENDED FROM WISCONSIN RAPIDS TO NEW LONDON TO NEAR GREEN BAY. ANOTHER LINE EXTENDED FROM NEAR CHIPPEWA FALLS TO MEDFORD. THESE STORMS WERE MOVING SOUTHEAST AROUND 35 MPH. THE FIRST LINE OF STORMS IS EXPECTED TO ENTER MARQUETTE...GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES BETWEEN 700 AM AND 730 AM CDT. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS TO 60 MPH...DIME SIZED HAIL...FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS THROUGH MID-MORNING AS THEY PROGRESS INTO SOUTHERN WISCONSIN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS MORNING FOR POSSIBLE WARNINGS AND STATEMENTS. BB
Local storm report, Jul 30, 7:13 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
713 AM CDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND DMG BERLIN 43.97N 88.95W
07/30/2006 GREEN LAKE WI LAW ENFORCEMENT
TREE BRANCHES DOWN.
&&
GDSpecial weather statement, Jul 30, 7:30 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 730 AM CDT SUN JUL 30 2006 WIZ046-047-051-052-056>060-062>072-301330- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 730 AM CDT SUN JUL 30 2006 ...SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT FOR MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 9 AM CDT... SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT UNTIL 900 AM CDT FOR MARQUETTE...GREEN LAKE...FOND DU LAC...SAUK...COLUMBIA...DODGE... WASHINGTON...DANE...JEFFERSON...WAUKESHA...ROCK...WALWORTH... RACINE...AND KENOSHA COUNTIES. THE WATCH HAS BEEN CANCELLED FOR GREEN...IOWA...AND LAFAYETTE COUNTIES. AT 725 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS ACROSS CENTRAL WISCONSIN. THE LINE EXTENDED FROM GREEN BAY TO OSHKOSH TO BERLIN TO BIG FLATS. THESE STORMS WERE MOVING SOUTHEAST AROUND 45 MPH. THESE STORMS ARE EXPECTED TO ENTER THE MADISON AND MILWAUKEE AREAS MAINLY AFTER 830 AM. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH...NICKEL SIZED HAIL...FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS THROUGH MID-MORNING AS THEY PROGRESS ACROSS SOUTHERN WISCONSIN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS MORNING FOR POSSIBLE WARNINGS AND STATEMENTS. BB
Local storm report, Jul 30, 8:09 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 AM CDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND DMG BERLIN 43.97N 88.95W
07/30/2006 GREEN LAKE WI LAW ENFORCEMENT
TREES DOWN...BERLIN AREA.
0715 AM TSTM WND DMG MONTELLO 43.79N 89.33W
07/30/2006 MARQUETTE WI LAW ENFORCEMENT
TREES/POWERLINES SCATTERED DOWN ACROSS THE COUNTY.
0730 AM TSTM WND DMG 2 SW RIPON 43.83N 88.87W
07/30/2006 FOND DU LAC WI LAW ENFORCEMENT
TREES/POWERLINES DOWN ALONG HIGHWAY 23.
&&
GDLocal storm report, Jul 30, 8:15 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
815 AM CDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG BEAVER DAM 43.46N 88.84W
07/30/2006 DODGE WI LAW ENFORCEMENT
TREES DOWN.
&&
GDThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 4:41 AM CDT | Heat Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 71 hr |
| Jul 30, 6:52 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake, Marquette | 53 min |
| Jul 30, 7:14 AM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 76 min |
| Jul 30, 7:17 AM CDT | Special Marine Warning | MKX | 88 min | |
| Jul 30, 7:31 AM CDT | Severe Thunderstorm Warning | MKX | Dodge | 59 min |
| Jul 30, 7:40 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 29 min |
| Jul 30, 7:52 AM CDT | Severe Thunderstorm Warning | MKX | Washington | 53 min |
| Jul 30, 7:57 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 29 min |
| Jul 30, 8:06 AM CDT | Tornado Warning | MKX | Columbia | 15 min |
| Jul 30, 8:09 AM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 51 min |
| Jul 30, 8:14 AM CDT | Special Marine Warning | MKX | 61 min | |
| Jul 30, 8:26 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 64 min |
| Jul 30, 8:33 AM CDT | Special Marine Warning | MKX | 87 min | |
| Jul 30, 9:35 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 40 min |
| Jul 30, 9:55 AM CDT | Special Marine Warning | MKX | 50 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.